# SDR 01FDEA00481

- Difficulty date: June 8, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48311
- Aircraft time: 34,463 hours, 10,345 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WAC7002
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1050 LT SIDE OF CENTERLINE SEAT TRACK WORN APPROX 6 INCHES.  *S/D*  REMOVED AND REPLACED SEAT TRACK PER IAW SRM 53-70-00.
